Posted by: Rachel | 2008/06/18

Need an answer please!

I know this is not the correct forum but I dont seem to get any other responses. Please help! Since sunday I had this reddish,brownish discharge almost the same as when I have my period, but then it went away. It was really strange because I am only suppose to start on Thursday. I have been on Nordette for about 3yrs now and my periods have always been regular. I still have this discharge on and off, but it is not as heavy as with a period and I cant use a tampon because it will be a waste. What could this be? Please, I am very confused

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Rachel
this is called a breakthrough bleed and is normally not dangerous nor an indication of a serious disease. It happens when your hormones "override" the pill and can be due to stress or other factors. If it persists your doctor or gyne may need to examine you and see if you need changing to another pill with a stronger formula.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.